MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bigfoot conducted a system review for the two-week time period leading up to the date of report.During this time, the bigfoot unity system alerted to both low and very low glucose per specification.No device malfunction occurred.If bigfoot learns of any new information pertinent to this case, a follow-up report will be submitted.All information available to bigfoot has been submitted.
 
Event or Problem Description
Customer reported a potential severe hypoglycemic event while using bigfoot unity system during previous two weeks.No further information was provided.There was no report of medical intervention, death, or permanent impairment associated with the event.Customer has not provided exact date of event.Multiple outreach attempts were made to collect additional information and were unsuccessful.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key17484862
Report Number3016525500-2023-00032
Device Sequence Number12732994
Product Code QLG
UDI-Device Identifier00850003506357
UDI-Public00850003506357
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202145N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model NumberFG-300200
Device Catalogue NumberFG-300200
Device Lot Number23586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexUnknown